Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 26, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2010, 1:58 AM EDT for Tippecanoe County, Warren County, Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 1:58 AM EDT (05:58 UTC)
- Expired
- Jun 22, 2010, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Tippecanoe County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 8:00 AM EDT | FLASH FLOOD | 3 N West Lafayette, IN | 6 TO 9 INCHES FLOWING WATER OVER THE ROAD ON SR 43. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 362 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4509 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
451
WGUS53 KIND 220558
FFWIND
INC157-171-221200-
/O.NEW.KIND.FF.W.0026.100622T0558Z-100622T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
158 AM EDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 800 AM EDT/700 AM CDT/
* AT 157 AM EDT/1257 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT 2 TO 3 INCHES OF
RAIN HAS FALLEN OVER THE LAST 12 HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAFAYETTE AND WEST LAFAYETTE.
* ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IS POSSIBLE IN THE
WARNED AREA.
THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 161 AND 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
INDIANAPOLIS.
&&
LAT...LON 4057 8670 4022 8671 4023 8709 4037 8710
4036 8713 4039 8713 4024 8739 4021 8741
4020 8744 4014 8745 4014 8749 4016 8749
4017 8754 4049 8753 4048 8712 4058 8710
$$
SMFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 12:34 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 22, 12:34 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1234 AM EDT TUE JUN 22 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A WEAK WARM FRONTAL BOUNDARY REMAINS ACROSS NORTHERN INDIANA THIS EVENING. OVERNIGHT...AN UPPER LEVEL TROUGH WILL SHIFT EAST ACROSS THE GREAT LAKES REGION. THEN A SERIES OF UPPER LEVEL DISTURBANCES WILL SHIFT ACROSS THE MIDWEST THROUGH THE END OF THE WORK WEEK. && .NEAR TERM /OVERNIGHT/... FORECAST FOCUS TONIGHT IS ON THUNDERSTORM/HEAVY RAIN POTENTIAL. DISCRETE CELLS CONTINUE TO DEVELOP ALONG A W-E ORIENTED BOUNDARY ACROSS PORTIONS OF IL AND IN...AHEAD OF THE MAIN COMPLEX WHICH IS CURRENTLY MOVING EASTWARD OVER IOWA...IL...AND WI. RECENT RADAR DATA SHOWS SEVERAL OF THESE CELLS HAVE SUPERCELLULAR STRUCTURE/ROTATION AS THEY ENCOUNTER ENHANCED LOW LEVEL HELICITY ALONG THE BOUNDARY. 00Z SOUNDING FROM ILX SHOWS LOW LCL HEIGHTS /3000 FT/ AND STEEP LOW LEVEL LAPSE RATES THAT SHOULD CONTINUE TO SUPPORT STORMS CAPABLE OF PRODUCING TORNADOES AND DMGG WINDS. DISCRETE CELLULAR ACTIVITY WILL DEVELOP INTO MORE WIDESPREAD LINES AS MAIN COMPLEX APPROACHES FROM THE NW. WITH PWAT RUNNING CLOSE TO 2 INCHES AND THESE STORMS SLOW MOVING WE COULD CERTAINLY SEE SOME WIDESPREAD FLASH FLOODING OVERNIGHT. ALREADY THIS EVENING SEVERAL FFW'S WERE ISSUED AND WOULD EXPECT THE TRENDS TO CONTINUE, ESPECIALLY CONSIDERING HOW SATURATED THE GROUND IS. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TUE MORNING. SEE THE HYDROLOGY SECTION FOR MORE ON FLOOD POTENTIAL TONIGHT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... SHORT TERM FORECAST FOCUS REMAINS ON THUNDERSTORM CHANCES AND HEAT. RIDGE STRENGTHENS/BUILDS NORTHWARD SLIGHTLY TOMORROW AND WEDNESDAY...AND THIS SHOULD DEFLECT THE PREFERRED TRACK FOR CONVECTION JUST TO OUR NORTH. THUS...CHANCE POPS TAPERING FROM NORTH TO SOUTH LOOK BEST. 700 TEMPS WARM SIGNIFICANTLY TOMORROW AND REMAIN WARM INTO WEDNESDAY...WHICH WOULD PUT US ON THE PERIPHERY OF ANY POP UP CONVECTION IN THE ABSENCE OF ANY BOUNDARIES LAID OUT BY MCS ACTIVITY AS THE WEEK PROGRESSES. ON TEMPS...MET GUIDANCE LOOKS MUCH BETTER COMPARED TO EXPECTED 850 TEMP PROGRESSION. MAV ALSO SEEMS TO BE STRUGGLING SIGNIFICANTLY WITH VERY WET GROUND HOLDING DOWN DIURNAL HEATING POTENTIAL. THIS STILL LEADS TO TEMPS IN THE LOW TO MID 90S. HEAT INDICES TOMORROW SHOULD APPROACH OR EXCEED 100 DEGREES ACROSS THE SOUTHWESTERN QUADRANT OF THE FORECAST AREA TOMORROW...AND WILL GO AHEAD WITH A HEAT ADVISORY IN THIS AREA...AS IT APPEARS LESS LIKELY THAT CONVECTION WILL PERSIST INTO THE MORNING HOURS TOMORROW AS OCCURRED TODAY...SEVERELY IMPACTING MORNING DIURNAL WARMING. && .LONG TERM /THURSDAY THROUGH MONDAY/... SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED FROM THURSDAY AFTERNOON THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH SHUTTLES EASTWARD ACROSS THE REGION. FRONT WILL BE PASSING THROUGH THE AREA THURSDAY MORNING AND THIS SHOULD MODERATE MAX TEMPS THURSDAY...BEFORE ANOTHER WARMUP BACK INTO THE UPPER 80S AND LOW 90S AS THE WEEKEND APPROACHES. BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL HELP TO MODERATE HEATING SOMEWHAT. PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS SOUTH THROUGH THE REGION. && .AVIATION.../220600Z TAF ISSUANCE/ SCATTERED CONVECTIVE CLUSTERS IMPACTING THE REGION AT THIS TIME...AND WILL CONTINUE TO DO SO AND INCREASE IN COVERAGE OVERNIGHT AIDED BY APPROACHING UPPER DISTURBANCE AND INCREASING LOW LEVEL JET. APPEARS CONVECTIVE THREAT WILL LINGER ACROSS THE TERMINALS UNTIL AROUND 221300Z. BRIEF IFR CONDITIONS PROBABLE IN THE HEAVIER CONVECTION. CONVECTIVE CLOUD BASES AROUND 040. OUTSIDE OF CONVECTIVE ACTIVITY...NOT EXPECTING ANY ISSUES WITH CEILINGS...VISIBILITIES...OR WINDS THROUGH 221800Z. && .HYDROLOGY.../FLASH FLOOD WATCH THROUGH TUESDAY MORNING/ GIVEN EXPECTATION OF ADDITIONAL THUNDERSTORMS THIS EVENING AND TONIGHT...BOUNDARY IN THE AREA...PRECIPITABLE WATER VALUES AROUND 150 PERCENT OF NORMAL...DEEP WARM CLOUD DEPTH /FREEZING LEVELS APPROACHING 15KFT/...AND VERY WET GROUND THROUGHOUT CENTRAL INDIANA...HAVE GONE WITH A FLASH FLOOD WATCH FOR THE ENTIRE FORECAST AREA THROUGH TOMORROW MORNING. FOR SEVERAL DAYS NOW...ANY SIGNIFICANT CONVECTION HAS BEEN ENOUGH TO PRODUCE NUISANCE FLOODING AT A BARE MINIMUM...AND WITH ONE HOUR FLASH FLOOD GUIDANCE AS LOW AS AN INCH ACROSS MUCH OF THE AREA...ANTICIPATE THAT HYDRO ISSUES WILL BE DEALT WITH AT SOME POINT OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR INZ021-028>031- 035>049-051>057-060>065-067>072. HEAT ADVISORY FROM 1 PM TO 7 PM EDT TUESDAY FOR INZ051>053- 060>062-067>070. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...NIELD LONG TERM....NIELD AVIATION...JAS/RYAN
Hazardous weather outlook, Jun 21, 12:21 PM EDT, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1221 PM EDT MON JUN 21 2010 INZ021-028>031-035>049-051>057-060>065-067>072-221630- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1221 PM EDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH ADDITIONAL THUNDERSTORMS IMPACTING THE REGION TONIGHT. A FEW STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND TONIGHT...ESPECIALLY NORTH OF INTERSTATE 70. GUSTY WINDS...HAIL...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THREATS WITH ANY STORM THAT FORMS. HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL INDIANA...MAINLY SOUTH OF 70. FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR. THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE. EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95 TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Local storm report, Jun 22, 1:02 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
102 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND GST 2 S BROWNSBURG 39.81N 86.39W
06/22/2010 E50 MPH HENDRICKS IN TRAINED SPOTTER
&&
RYANLocal storm report, Jun 22, 1:11 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
111 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HEAVY RAIN AVON 39.76N 86.38W
06/22/2010 M0.00 INCH HENDRICKS IN BROADCAST MEDIA
2.65 INCHES...DAILY TOTAL
&&
RYANLocal storm report, Jun 22, 1:12 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND GST 1 SW SPEEDWAY 39.78N 86.26W
06/22/2010 E50 MPH MARION IN TRAINED SPOTTER
&&
RYANLocal storm report, Jun 22, 1:38 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
138 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 7 SW LAFAYETTE 40.34N 86.96W
06/21/2010 TIPPECANOE IN LAW ENFORCEMENT
TREE DOWN IN WEST POINT NEAR THE INTERSECTION OF STATE
ROUTE 25 AND COUNTY ROAD 750W. TIME ESTIMATED.
0130 AM HAIL 2 N AVON 39.79N 86.38W
06/22/2010 M0.88 INCH HENDRICKS IN AMATEUR RADIO
0125 AM HEAVY RAIN 3 W SPEEDWAY 39.79N 86.30W
06/22/2010 M0.00 INCH MARION IN AMATEUR RADIO
1.89 INCHES IN 1 HOUR AND 20 MINUTES
0133 AM HAIL 3 W SPEEDWAY 39.79N 86.30W
06/22/2010 M0.50 INCH MARION IN AMATEUR RADIO
AT 10TH AVENUE AND COUNTRY CLUB ROAD
&&
RYANLocal storm report, Jun 22, 1:57 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
157 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HEAVY RAIN 1 SW SPEEDWAY 39.78N 86.26W
06/22/2010 M2.40 INCH MARION IN AMATEUR RADIO
AMOUNT SINCE MIDNIGHT.
&&
HEROLDLocal storm report, Jun 22, 1:58 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
158 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND GST WEST LAFAYETTE 40.44N 86.91W
06/22/2010 M61 MPH TIPPECANOE IN BROADCAST MEDIA
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:28 PM EDT | Severe Thunderstorm Warning | IND | Warren | 47 min |
| Jun 21, 8:39 PM EDT | Flash Flood Warning | IND | Warren | 6 hr |
| Jun 21, 8:47 PM EDT | Tornado Warning | IND | Fountain, Warren | 43 min |
| Jun 21, 9:31 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 44 min |
| Jun 21, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 52 min |
| Jun 21, 9:42 PM EDT | Flash Flood Warning | IND | Fountain, Tippecanoe | 5 hr |
| Jun 21, 9:45 PM EDT | Tornado Warning | IND | Montgomery, Tippecanoe | 45 min |
| Jun 21, 9:46 PM EDT | Tornado Warning | IND | Fountain, Warren | 44 min |
| Jun 21, 10:05 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 40 min |
| Jun 21, 10:31 PM EDT | Areal Flood Advisory | IND | Montgomery | 3 hr |
| Jun 21, 10:34 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 41 min |
| Jun 21, 10:36 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 54 min |
| Jun 21, 10:44 PM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 6 hr |
| Jun 21, 11:09 PM EDT | Flash Flood Warning | IND | Boone, Montgomery | 6 hr |
| Jun 21, 11:14 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 46 min |
| Jun 21, 11:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hancock, Hendricks, Johnson, Marion, Morgan | 40 min |
| Jun 21, 11:45 PM EDT | Flash Flood Warning | IND | Hendricks, Marion | 5 hr |
| Jun 21, 11:54 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 51 min |
| Jun 22, 12:18 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more | 42 min |
| Jun 22, 12:35 AM EDT | Flash Flood Warning | IND | Hancock, Rush, Shelby | 6 hr |
| Jun 22, 12:41 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 19 min |
| Jun 22, 12:42 AM EDT | Flash Flood Warning | IND | Johnson | 6 hr |
| Jun 22, 12:57 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 48 min |
| Jun 22, 1:30 AM EDT | Flash Flood Warning | IND | Carroll, Howard | 6 hr |
| Jun 22, 1:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 45 min |
| Jun 22, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 50 min |
| Jun 22, 2:14 AM EDT | Flash Flood Warning | IND | Delaware, Madison | 6 hr |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 41 min |
| Jun 22, 2:39 AM EDT | Flash Flood Warning | IND | Clinton, Tipton | 6 hr |
| Jun 22, 2:49 AM EDT | Tornado Warning | IND | Boone, Hendricks | 22 min |
| Jun 22, 3:04 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 41 min |
| Jun 22, 3:15 AM EDT | Flash Flood Warning | IND | Hamilton | 4 hr |
| Jun 22, 3:36 AM EDT | Flash Flood Warning | IND | Parke, Putnam | 6 hr |
| Jun 22, 3:39 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more | 22 min |
| Jun 22, 4:45 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 6 hr |
| Jun 22, 5:33 AM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 4 hr |
| Jun 22, 5:47 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Morgan, Rush, Shelby | 6 hr |
| Jun 22, 6:21 AM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tippecanoe, Tipton, Warren | 6 hr |
| Jun 22, 6:24 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:29 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:43 AM EDT | River Flood Warning | IND | Shelby | 64 hr |
| Jun 22, 6:44 AM EDT | Flash Flood Warning | IND | Henry | 5 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Delaware, Madison | 29 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Madison | 41 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Marion | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 4 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Greene, Owen | 6 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Clay, Greene | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Montgomery, Parke | 41 hr |
| Jun 22, 7:57 AM EDT | River Flood Watch | IND | Carroll, Tippecanoe, White | 6 days |
| Jun 22, 8:43 AM EDT | Flash Flood Warning | IND | Hendricks | 6 hr |
| Jun 22, 8:53 AM EDT | Flash Flood Warning | IND | Morgan | 6 hr |
| Jun 22, 8:58 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Warren | 41 min |
| Jun 22, 9:08 AM EDT | Flash Flood Warning | IND | Hendricks | 3 hr |
| Jun 22, 9:28 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 24 hr |
| Jun 22, 10:17 AM EDT | Areal Flood Warning | IND | Decatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more | 24 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 12:02 PM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more | 24 hr |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.